Jump to content

Photo

Anyone Help, Please!

yaz birth control green tea

This topic has been archived. This means that you cannot reply to this topic.
9 replies to this topic

#1 kateliz1

kateliz1

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 0
About Me
  • Joined: 09-February 12

Posted 12 March 2012 - 04:18 PM

I'm a nineteen year old female who decided to start the birth control,yaz, about three months ago for birth control purposes only. During these three months i started to get breakouts around my mouth, something that's never happened to me before. I called my gyno who told me to continue with the three months blah blah whtaever. I saw a dermatologist who saw me for hm five minutes? Rude.. and prescribed me epiduo which didn't do much. I then saw my regular doctor who looked at me and prescribed me minocycline 100 mg for three months. That was about a month ago and i'm not sure what it was in that regimen but it made my skin worse now spreading to my cheeks. I'm so frustrated that i quit everything besides topicals. I'm stressing out like crazy, I don't know what to do next...anyone please!!!??

It's really starting to effect my life... I don't want to see my friends or boyfriend because no one has ever seen my skin like this. I know it may sound stupid but it's extremely upsetting to me. I've lost a significant amount of weight because i wasn't sure if this was an allergy or what tried cutting out different things,tried eating mainly fruits/veggies. ONLY water or green tea...no change. Sorry for the ranting..

PS loosing weight is not a good thing for me!!! I'm 5'5 barely 105 pounds. It's awful I feel totally awful right now. I started a new job 5 days a week and going to community college as well.... UGH! help!

#2 whatthekell

whatthekell

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 596
    Blog Entries: 17
    Likes: 70
About Me
  • Joined: 07-September 11

Achievements

     

Posted 12 March 2012 - 04:27 PM

what types of products are you using in your routine?

#3 Chococrit

Chococrit

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 136
    Likes: 19
About Me
  • Joined: 14-October 11

Achievements

     

Posted 12 March 2012 - 04:44 PM

Personally it sounds to be hormonal acne. When you started your birth control it really has taken your hormones/skin for a real trip.

For most ladies the birth control will even out the hormones and the breakouts will stop, but not for everyone. If after awhile you feel that things are not getting better, it might be a good time to talk to your doctor about changing the brand of your birth control. I know it might sound weird, but not all birth control are the same. Companies add and subtract a lot of different ingredients, even the hormones they put into them. If you never had a skin issue before the birth control then it's a good bet that it's the cause of your issues.

On a personal level I would stop my topical use and bring it down to a simple cleanse, moisturize and SPF. If you never had acne in the past then you don't want to over do it and then cause your skin to thin from the BP/acne treatments. I'd also stop the antibiotics too. BUT that is all on a personal level...please talk to your doctor before you stop taking things and all of that stuff. But my best bet would be on the birth control. Good Luck!

#4 kateliz1

kateliz1

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 0
About Me
  • Joined: 09-February 12

Posted 12 March 2012 - 05:00 PM

I did stop all prescriptions, by that i just mean the anitbiotic and birth control. Right now I'm using an over the counter benzoyl peroxide wash two times a day and epiduo at night. Yea the birth control deffffffinitely took my hormones for a trip. I really don't want to go back on it because I'm scared to make it worse and I'd rather just find a regimen that doesn't include oral prescriptions? If that makes sense. But ugh i guess as a last resort if it keeps getting worse... I take a multivitamin and a fish oil supplement. and THANKYOU for the replies i really really appreciate it.

#5 whatthekell

whatthekell

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 596
    Blog Entries: 17
    Likes: 70
About Me
  • Joined: 07-September 11

Achievements

     

Posted 12 March 2012 - 05:29 PM

maybe you should ask your doctor to put you on a different birth control. Yaz is on a recall list for many bad side effects. Personally, birth control didn't do anything for me. Once in a while it would help but not a huge difference. Diet and a good regimen will work best. if you're already using BP, why not give dan's regimen a shot? or if you don't want to do that, try cutting the BP wash out and replacing with a non-medicated cleanser. i think you may be stripping your skin with all the BP washes and cream. wash, medicate, and moisturize twice a day. avoid sugar. no soda. etc.

Edited by whatthekell, 12 March 2012 - 05:29 PM.


#6 Anabob

Anabob

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 06-April 12

Posted 10 April 2012 - 11:12 AM

Yaz is dangerous, I'm glad you're off it. I'm sorry to hear about the acne getting worse, I think it was the bc pills... Maybe waiting for the bc pill to exit your body will give you back your clear skin... I hope so. I my self am having some problems with hormonal acne... 😔

#7 aze

aze

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 0
About Me
  • Joined: 27-January 13

Achievements

     

Posted 30 January 2013 - 06:05 PM

I know this is an older post but I'm just curious to know, did you continue with yaz? I started a little over a week ago and it has given me really bad acne.... trying to decide if I should stick it out or not.



#8 LillyRose7

LillyRose7

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 207
    Likes: 22
About Me
  • Joined: 05-December 11

Posted 31 January 2013 - 12:35 AM

I duno why but where i live YAZ is the most expensive of BCP. They still prescribe it. I heard its good for acne, but I take belara and i heard its even better for acne but they dont have it in the USA i'm not sure why. I think in the USA the choices are YAZ or ortho tri cyclen or somehting. Don't take Diane either its the worse drug ever.

 

Ive read of people breaking out in the beginning on YAZ then it settles.

 

When i started belara my doc told me i may breakout for 6 weeks, not big ones but after that it should stop.



acne around the mouth is hormonal btw!



#9 aze

aze

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 0
About Me
  • Joined: 27-January 13

Achievements

     

Posted 31 January 2013 - 08:06 PM

Do you know if you can get Belara in Canada?



#10 LillyRose7

LillyRose7

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 207
    Likes: 22
About Me
  • Joined: 05-December 11

Posted 01 February 2013 - 07:42 AM

i'm not too sure about Canada, i don't think its in the US but its a very popular European med. It is fairly new but my derm and gyno (not endo) said that all their patients are really happy with it and prefer it over YAZ. Although som swear by YAZ but general feedback with Belara is really good skin and stable weight/mind. I'm taking it now for the 3rd time and planning on staying on it, i hope i dont have any bad side effects or IB or somethng. So far so good.